# SDR QXEA200601320

- Difficulty date: May 5, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Nicked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HAND CENTER EMERGENCY EXIT EXTERIOR SKIN HAS SMALL NICK.  REPAIRED IAW RD8-53-5384.
